UPM Institutional Repository

On subspace-disk transitivity of bilateral weighted shifts


Bamerni, Nareen and Kilicman, Adem (2015) On subspace-disk transitivity of bilateral weighted shifts. Malaysian Journal of Science, 34 (2). pp. 208-213. ISSN 0126-7906


In this paper, we give some properties of subspace-disk transitive operators and use them to characterize subspace-disk transitive bilateral weighted shifts in terms of their weight sequences. As a consequence, we show that a bilateral weighted shift is subspace-disk transitive if and only if it satisfies the subspace-diskcyclic criterion. Then, we give a much simpler condition for some other cases.

Download File

PDF (Abstract)
On subspace-disk transitivity of bilateral weighted shifts.pdf

Download (48kB) | Preview
Official URL or Download Paper: http://e-journal.um.edu.my/publish/MJS/925-1141

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Publisher: Faculty of Science, University of Malaya
Keywords: Subspace-diskcyclic operators; Subspace-disk transitive operators; Weighted shifts
Depositing User: Nabilah Mustapa
Date Deposited: 04 May 2017 04:43
Last Modified: 04 May 2017 04:43
URI: http://psasir.upm.edu.my/id/eprint/51968
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item